Advertisement

Sur l’existence de la solution reguliere de l’inequation quasi-variationnelle non lineaire du controle optimal impulsionnel et continu

  • U. Mosco
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 665)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. BENSOUSSAN-J.L. LIONS Comptes rendus, 278 série A, 1974, p.675.MathSciNetGoogle Scholar
  2. [2]
    Optimal impulse and continuous control: Method of non linear quasi variational inequalities, Trudy Matèmaticeskovo Instituta Imeni Stěklova, (à paraitre)Google Scholar
  3. [1]
    J.L. JOLY-U. MOSCO-G.M. TROIANIELLO Comptes rendus, 279 série A, 1974, p.937.MathSciNetGoogle Scholar
  4. [2]
    On the regular solution of a quasi variational inequality connected to a problem of stochastic impulse control, J. Math. Anal. and Appl., Vol. 62, No. 2, November 15, 1977.Google Scholar
  5. [1]
    U. MOSCO Implicit variational problems and quasi variational inequalities, in "Nonlinear operators and the Calculus of Variations" Bruxelles 1975, Ed. L. Waelbroeck, Springer-Verlag. Lecture Notes in Mathematics, Vol. 543 (1976), 83–156.MathSciNetCrossRefMATHGoogle Scholar
  6. [2]
    Comptes rendus, Série A. Nov. 1977.Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • U. Mosco
    • 1
    • 2
  1. 1.Ceremade, UniversitéIstituto Matematico Paris IX DauphineFrance
  2. 2.Universita di RomaItaly

Personalised recommendations